按条件检索“246”条记录

已选条件: 数据来源: WOS × 出版年: 2014 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Uniqueness Results of Meromorphic Functions Concerning Small Functions CPCI-S

作者:Li, Xiao-Min; Wang, Kai-Mei; Yi, Hong-Xun

作者机构:[Li, Xiao-Min; Wang, Kai-Mei] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

会议名称:International Workshop on Complex Analysis and Its Applications

会议日期:JUN 11-15, 2012

来源:CURRENT TOPICS IN PURE AND COMPUTATIONAL COMPLEX ANALYSIS,2014235-244

资源类型:会议论文

WOS:000365416800012

2. Maximum Principle for Optimal Control Problems of Backward Regime-Switching Systems Involving Impulse Controls CPCI-S

作者:Wang Shujun; Wu Zhen

作者机构:[Wang Shujun; Wu Zhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

会议名称:33rd Chinese Control Conference (CCC)

会议日期:JUL 28-30, 2014

来源:2014 33RD CHINESE CONTROL CONFERENCE (CCC),20149027-9032

资源类型:会议论文

WOS:000366482809029

3. The Normalization and Solvability of Singular Multivalued Networks CPCI-S

作者:Si Qi; Feng Jun-e; Yao Juan; Meng Min

作者机构:[Si Qi; Feng Jun-e; Yao Juan; Meng Min] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

会议名称:33rd Chinese Control Conference (CCC)

会议日期:JUL 28-30, 2014

来源:2014 33RD CHINESE CONTROL CONFERENCE (CCC),20142799-2804

WOS被引数:1

资源类型:会议论文

WOS:000366482802163

4. Revisiting singular Boolean networks CPCI-S

作者:Meng, Min; Feng, Jun-e

作者机构:[Meng, Min; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

会议名称:26th Chinese Control and Decision Conference (CCDC)

会议日期:MAY 31-JUN 02, 2014

来源:26TH CHINESE CONTROL AND DECISION CONFERENCE (2014 CCDC),20143651-3656

WOS被引数:4

资源类型:会议论文

WOS:000343577703161

5. A fast locally refined method for the boundary value problem of fractional diffusion equations CPCI-S

作者:Jia, Jinhong; Wang, Che; Wang, Hong

作者机构:[Jia, Jinhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Che; Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

会议名称:International Conference on Fractional Differentiation and its Applications (ICFDA)

会议日期:JUN 23-25, 2014

来源:2014 INTERNATIONAL CONFERENCE ON FRACTIONAL DIFFERENTIATION AND ITS APPLICATIONS (ICFDA),2014

资源类型:会议论文

WOS:000411493600077

6. Finite-time Stability and Stabilization for a Class of Nonlinear Discrete-time Descriptor Switched Systems with Time-varying Delay CPCI-S

作者:Xu, You; Zhu, Shuqian; Ma, Shuping; Han, Qint-Long

作者机构:[Xu, You; Zhu, Shuqian; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhu, Shuqian; Han, Qint-Long] Cent Queensland Univ, Ctr Intelligent & Networked Syst, Rockhampton, Qld 4702, Australia.

会议名称:33rd Chinese Control Conference (CCC)

会议日期:JUL 28-30, 2014

来源:2014 33RD CHINESE CONTROL CONFERENCE (CCC),20146025-6030

资源类型:会议论文

WOS:000366482806027

7. A new Lagrange solution to the privacy-preserving general geometric intersection problem EI SCOPUS SCIE

作者:Qin, Jing; Duan, Hongwei; Zhao, Huawei; Hu, Jiankun

作者机构:[Qin, Jing; Duan, Hongwei; Hu, Jiankun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Duan, Hongwei] Haidian Teachers Training Coll, Expt Sch, Beijing, Peoples R China.; [Zhao, Huawei] Shandong Univ Finance & Econ, Sch Comp & Informat Engn, Jinan, Peoples R China.; [Hu, Jiankun] Univ New S Wales, Sch Engn & Informat Technol, Canberra, ACT, Australia.

来源:JOURNAL OF NETWORK AND COMPUTER APPLICATIONS,2014,Vol.46,94-99

资源类型:期刊论文

WOS:000347769900008

8. An Efficient Estimation of the Mean Residual Life Function with Length-Biased Right-Censored Data EI SCOPUS SCIE

作者:Wu, Hongping; Luan, Yihui

作者机构:[Wu, Hongping; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, Hongping] China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

WOS被引数:1

资源类型:期刊论文

WOS:000337841800001

9. On the linear arboricity of graphs embeddable in surfaces EI SCOPUS SCIE

作者:Huijuan Wang;Jianliang Wu;Bin Liu;Hongyu Chen

作者机构:[Wang, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, B] Department of Mathematics, Ocean University of China, Qingdao, 266100, China;[ Chen, H] School of Science, Shanghai Institute of Technology, Shanghai, 201418, China

来源:Information processing letters,INFORMATION PROCESSING LETTERS,2014,Vol.114,Issue.9,475-479

资源类型:期刊论文

WOS:000336877100004

10. Closed-form solutions to the nonhomogeneous Yakubovich-transpose matrix equation EI SCOPUS SCIE

作者:Song, Caiqin; Rui, Hongxing; Wang, Xiaodong; Zhao, Jianli

作者机构:[Song, Caiqin; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wang, Xiaodong] Harbin Inst Technol, Sch Astronaut, Harbin 150001, Peoples R China.; [Zhao, Jianli] Liaocheng Univ, Coll Math Sci, Liaocheng 252059, Peoples R China.; [Song, Caiqin] Shandong Univ Sci & Technol, Coll Informat Sci & Engn, Qingdao 266590, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2014,Vol.267,72-81

WOS被引数:4

资源类型:期刊论文

WOS:000335102800006

11. REMARKS ON VALUE SHARING OF CERTAIN DIFFERENTIAL POLYNOMIALS OF MEROMORPHIC FUNCTIONS SCOPUS SCIE

作者:Li, Xiao-Min; Yi, Hong-Xun

作者机构:[Li, Xiao-Min] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,2014,Vol.90,Issue.3,427-443

WOS被引数:1

资源类型:期刊论文

WOS:000344586100007

12. Mean-Field Backward Stochastic Evolution Equations in Hilbert Spaces and Optimal Control for BSPDEs EI SCOPUS SCIE

作者:Xu, Ruimin; Wu, Tingting

作者机构:[Xu, Ruimin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xu, Ruimin] Shandong Polytech Univ, Sch Math, Jinan 250353, Peoples R China.; [Wu, Tingting] Shandong Normal Univ, Sch Math Sci, Jinan 250014, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

资源类型:期刊论文

WOS:000339829400001

13. DOOR 2.0: presenting operons and their functions through dynamic and integrated views SCOPUS SCIE

作者:Mao, Xizeng; Ma, Qin; Zhou, Chuan; Chen, Xin; Zhang, Hanyuan; Yang, Jincai; Mao, Fenglou; Lai, Wei; Xu, Ying

作者机构:[Mao, Xizeng; Ma, Qin; Zhou, Chuan; Chen, Xin; Zhang, Hanyuan; Mao, Fenglou; Lai, Wei; Xu, Ying] Univ Georgia, Dept Biochem & Mol Biol, Computat Syst Biol Lab, Athens, GA 30602 USA.; [Mao, Xizeng; Ma, Qin; Zhou, Chuan; Chen, Xin; Zhang, Hanyuan; Mao, Fenglou; Lai, Wei; Xu, Ying] Univ Georgia, Inst Bioinformat, Athens, GA 30602 USA.; [Mao, Xizeng; Ma, Qin; Xu, Ying] Oak Ridge Natl Lab, BioEnergy Sci Ctr BESC, Oak Ridge, TN 37831 USA.; [Zhou, Chuan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Xin; Zhang, Hanyuan; Xu, Ying] Jilin Univ, Coll Comp Sci & Technol, Changchun 130012, Jilin, Peoples R China.; [Yang, Jincai] Cent China Normal Univ, Coll Comp Sci, Wuhan 430079, Hubei, Peoples R China.

来源:NUCLEIC ACIDS RESEARCH,2014,Vol.42,Issue.D1,D654-D659

WOS被引数:67

资源类型:期刊论文

WOS:000331139800096

14. NOTES ON NORMAL FAMILIES OF MEROMORPHIC FUNCTIONS SHARING A SET WITH THEIR DERIVATIVES SCOPUS SCIE

作者:Li, Xiao-Min; Yi, Hong-Xun; Wang, Kai-Mei

作者机构:[Li, Xiao-Min; Wang, Kai-Mei] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY,2014,Vol.51,Issue.6,1773-1789

资源类型:期刊论文

WOS:000346107300016

15. An Optimal Control Problem of Forward-Backward Stochastic Volterra Integral Equations with State Constraints SCOPUS SCIE

作者:Wei, Qingmeng; Xiao, Xinling

作者机构:[Wei, Qingmeng] NE Normal Univ, Sch Math & Stat, Changchun 130024, Peoples R China.; [Xiao, Xinling] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000332552200001

16. Existence of weak solutions for a p-Laplacian problem involving Dirichlet boundary condition EI SCOPUS SCIE

作者:Dong, Wei; Xu, Jiafa

作者机构:[Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.; [Xu, Jiafa] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2014,Vol.248,511-518

WOS被引数:1

资源类型:期刊论文

WOS:000345124800047

17. Notes on the Hermitian Positive Definite Solutions of a Matrix Equation SCOPUS SCIE

作者:Li, Jing; Zhang, Yuhai

作者机构:[Li, Jing] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.; [Zhang, Yuhai] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2014

资源类型:期刊论文

WOS:000336203900001

18. Comparison theorems on resistance distances and Kirchhoff indices of S, T-isomers EI SCOPUS SCIE

作者:Yang, Yujun; Klein, Douglas J.

作者机构:[Yang, Yujun] Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.; [Yang, Yujun; Klein, Douglas J.] Texas A&M Univ, Math Chem Grp, Galveston, TX 77553 USA.; [Yang, Yujun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2014,Vol.175,87-93

WOS被引数:12

资源类型:期刊论文

WOS:000339698800010

19. The average exponent of elliptic curves modulo p SCOPUS SCIE

作者:Wu, J.

作者机构:[Wu, J.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, J.] Univ Lorraine, Inst Elie Cartan Lorraine, UMR 7502, CNRS, F-54506 Vandoeuvre Les Nancy, France.

来源:JOURNAL OF NUMBER THEORY,2014,Vol.135,28-35

WOS被引数:4

资源类型:期刊论文

WOS:000327415600003

20. Division algebras in linear Gr-categories SCIE

作者:Huang, Hua-Lin; Van Oystaeyen, Fred; Zhang, Yinhuo

作者机构:[Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Van Oystaeyen, Fred] Univ Antwerp, Dept Math & Comp Sci, B-2020 Antwerp, Belgium.; [Zhang, Yinhuo] Univ Hasselt, Dept Math & Stat, B-3590 Diepenbeek, Belgium.

来源:BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN,2014,Vol.21,Issue.5,859-872

资源类型:期刊论文

WOS:000348242800006

共 13 页, 246 条记录

TOP